Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 72, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 21, 2019, 7:39 AM CDT for Atoka County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2019, 7:39 AM CDT (12:39 UTC)
- Expired
- May 21, 2019, 8:06 AM CDT
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Atoka County, OK
The radar
The Western Arkansas radar (KSRX), 160 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -157 m²/s²
- 0-3 km storm-relative helicity
- -324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
087
WFUS54 KOUN 211239
TOROUN
OKC005-211330-
/O.NEW.KOUN.TO.W.0072.190521T1239Z-190521T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
739 AM CDT Tue May 21 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Atoka County in southeastern Oklahoma...
* Until 830 AM CDT.
* At 738 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southeast of Stringtown, moving northeast at 55
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Stringtown, Daisy, Redden, McGee Creek Lake and southwestern Atoka
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3451 9578 3443 9578 3430 9597 3444 9610
3464 9588 3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 1238Z 226DEG 47KT 3441 9599
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ware1 follow-up statement
177
WWUS54 KOUN 211306
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
806 AM CDT Tue May 21 2019
OKC005-211316-
/O.CAN.KOUN.TO.W.0072.000000T0000Z-190521T1330Z/
Atoka OK-
806 AM CDT Tue May 21 2019
...THE TORNADO WARNING FOR NORTHEASTERN ATOKA COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3451 9578 3443 9578 3430 9597 3444 9610
3464 9588 3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 1305Z 226DEG 47KT 3467 9567
$$
WareWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 21, 6:29 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 21, 6:29 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Norman OK 629 AM CDT Tue May 21 2019 .DISCUSSION... The 12Z aviation discussion follows.... && .AVIATION... A large area of rain and thunderstorms (a few of which have been producing short-lived small tornadoes) will affect about the eastern half of Oklahoma this morning, then move into far eastern Oklahoma and Arkansas this afternoon. Additional scattered storms, some of which may be severe, are expected in far northern Oklahoma through this afternoon. Severe storms are unlikely at the TAF sites, but some thunder will be possible for a few more hours at KPNC, KOKC, and KOUN. Strong southwest winds are expected to spread across Oklahoma and north Texas later this morning as the surface low moves off to the northeast. This should clear out any remaining low clouds or precipitation. Winds will diminish slowly this evening and overnight. CmS && .PREV DISCUSSION... /issued 319 AM CDT Tue May 21 2019/ DISCUSSION... A convective system associated with a strong upper-level wave and its related surface cyclone is working its way slowly to the east across our forecast area early this morning. It currently covers about the western 2/3 of our area, and should begin to increase its eastward speed over the next several hours, finally exiting our area sometime this morning or early this afternoon. A few showers and thunderstorms will also be possible through the afternoon in northwest Oklahoma, closer to the wave aloft. Any of these storms could be severe, as vertical shear remains impressive. Heavy rainfall across the region has left the ground extremely wet, and flooding is already a problem in many areas. Rain chances continue through nearly all the forecast area this morning. As a result, the existing Flood Watch will be retained for this forecast issuance. Starting tonight, and lasting through Wednesday morning, we get a short (18 hour) break from thunderstorm chances. Storms should start to increase again Wednesday afternoon across our central and southeast counties, then shift northwest as warm and moist air returns from the southeast. By the end of the day, a warm front should be near, or north of, the Kansas border, setting the stage for Thursday. Another wave aloft, not quite as strong as today's, will arrive in the area Thursday. With the warm, humid air established across our forecast area, severe storms will be a significant possibility again, mainly over northwest Oklahoma. Despite the departure of that wave, the lingering moisture and occasional weak disturbances aloft will help maintain at least slight chances for thunderstorms into early next week. CmS && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 75 57 83 69 / 30 0 20 40 Hobart OK 76 54 84 68 / 10 0 20 30 Wichita Falls TX 78 58 87 71 / 10 0 30 30 Gage OK 71 47 82 64 / 40 0 10 30 Ponca City OK 75 54 82 70 / 70 0 20 40 Durant OK 79 60 86 71 / 80 0 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 1 PM CDT this afternoon for OKZ004>048-050>052. TX...Flood Watch until 1 PM CDT this afternoon for TXZ083>090. && 50/23/23
Hazardous weather outlook, May 21, 3:53 AM CDT, 3 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 353 AM CDT Tue May 21 2019 OKZ004>048-050>052-TXZ083>090-211900- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 353 AM CDT Tue May 21 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Flooding and heavy rainfall... Heavy rainfall is expected over the eastern half of Oklahoma this morning. This will contribute further to already saturated ground and high waters in streams and rivers. The rain is expected to diminish or end in most areas by afternoon. .Thunderstorms... Thunderstorms will be likely across the eastern half of Oklahoma this morning. With strong vertical wind shear in place, a few storms may be severe, with damaging winds as the primary threat. Additional storms are possible in northwest Oklahoma through this afternoon, where wind and hail will be the main threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is at least a slight chance for thunderstorms every day through Monday. Severe storms may occur in far western Oklahoma on Wednesday, but a much greater risk for severe storms will be on Thursday. Most of the region should remain capped, but northwest storms may form in the Texas Panhandle and move into northwest Oklahoma during the afternoon, with the attendant risks of large hail, damaging winds, and perhaps tornadoes. .Heavy rainfall and flooding... Organized heavy rainfall is not expected after Tuesday morning, but with extremely saturated soils across the region, it will not take much to cause flooding. In addition, many streams and rivers throughout Oklahoma will be near or above flood stage at least through Wednesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 21, 5:37 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 537 AM CDT Tue May 21 2019 OKZ031-032-042-043-211100- Coal OK-Pontotoc OK-Hughes OK-Seminole OK- 537 AM CDT Tue May 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR north central Coal...northeastern Pontotoc...southwestern Hughes and southeastern Seminole Counties Until 600 AM CDT... AT 536 AM CDT, a strong thunderstorm was located near Ada, moving northeast at 55 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3465 9674 3486 9672 3506 9629 3474 9627 TIME...MOT...LOC 1036Z 240DEG 48KT 3478 9663 Ware
Special weather statement, May 21, 5:58 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
558 AM CDT Tue May 21 2019
OKZ047-050>052-211130-
Love OK-Johnston OK-Marshall OK-Bryan OK-
558 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR eastern Love...southwestern
Johnston...Marshall and northwestern Bryan Counties Until 630 AM
CDT...
AT 557 AM CDT, a strong thunderstorm was located 6 miles east of
Thackerville, moving northeast at 75 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3376 9719 3434 9681 3403 9637 3389 9660
3392 9667 3384 9670 3382 9675 3387 9680
3387 9683 3385 9686 3396 9692 3395 9698
3385 9702 3384 9704 3385 9709 3382 9705
3380 9709 3373 9709 3372 9712
TIME...MOT...LOC 1057Z 213DEG 65KT 3380 9704
WareLocal storm report, May 21, 6:04 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
604 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM TORNADO 1 E DALE 35.39N 97.03W
05/21/2019 POTTAWATOMIE OK PUBLIC
CAMPER FLIPPED OVER, HOME DAMAGED, TREES
DAMAGED.
&&Local storm report, May 21, 6:09 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
609 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TORNADO 4 W PERRY 36.29N 97.35W
05/20/2019 NOBLE OK PUBLIC
HOMES AND TREES DAMAGED.
&&Local storm report, May 21, 6:17 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
617 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 AM TORNADO 4 NW CRESCENT 35.99N 97.64W
05/20/2019 LOGAN OK BROADCAST MEDIA
LIVE MEDIA COVERAGE OF A TORNADO ESTIMATED
TO BE 4 MILES NORTHWEST OF CRESCENT.
&&Local storm report, May 21, 6:54 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
654 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TORNADO LAKE TEXOMA 33.87N 96.70W
05/21/2019 MARSHALL OK AMATEUR RADIO
OVER LAKE TEXOMA
&&
OUNThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Harmon | 41 min |
| May 20, 7:07 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 38 min |
| May 20, 7:15 PM CDT | Flash Flood Warning | OUN | Custer, Kiowa, Washita | 3 hr |
| May 20, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 26 min |
| May 20, 7:23 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Logan and 1 more | 3 hr |
| May 20, 7:35 PM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 20, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 50 min |
| May 20, 7:44 PM CDT | Areal Flood Warning | OUN | Alfalfa, Blaine, Custer, Dewey, Garfield, Grant and 2 more | 6 hr |
| May 20, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 45 min |
| May 20, 7:53 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Kingfisher and 1 more | 3 hr |
| May 20, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 21 min |
| May 20, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 28 min |
| May 20, 8:10 PM CDT | Special Weather Statement | OUN | Logan | 35 min |
| May 20, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 38 min |
| May 20, 8:18 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| May 20, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 51 min |
| May 20, 8:31 PM CDT | Areal Flood Advisory | OUN | Canadian, Lincoln, Logan, Oklahoma, Payne | 4 hr |
| May 20, 8:48 PM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 5 hr |
| May 20, 8:48 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 27 min |
| May 20, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 40 min |
| May 20, 9:02 PM CDT | Flash Flood Warning | OUN | Canadian, Lincoln, Logan, Oklahoma, Payne | 4 hr |
| May 20, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 48 min |
| May 20, 9:43 PM CDT | Special Weather Statement | OUN | Caddo, Canadian, Comanche | 32 min |
| May 20, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher | 42 min |
| May 20, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 51 min |
| May 20, 10:06 PM CDT | Flash Flood Warning | OUN | Garfield, Logan, Noble, Payne | 114 min |
| May 20, 10:14 PM CDT | Areal Flood Warning | OUN | Custer, Kiowa, Washita | 9 hr |
| May 20, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 38 min |
| May 20, 10:34 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| May 20, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 45 min |
| May 20, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Garvin, Grady, McClain and 1 more | 52 min |
| May 20, 10:58 PM CDT | Flash Flood Warning | OUN | Canadian | 10 hr |
| May 20, 10:59 PM CDT | Special Weather Statement | OUN | Greer | 31 min |
| May 20, 11:18 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| May 20, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| May 20, 11:29 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 31 min |
| May 20, 11:30 PM CDT | Flash Flood Warning | OUN | Cleveland, Oklahoma | 4 hr |
| May 20, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma, Pottawatomie | 37 min |
| May 21, 12:07 AM CDT | Areal Flood Warning | OUN | Garfield, Logan, Noble, Payne | 9 hr |
| May 21, 1:00 AM CDT | Flash Flood Warning | OUN | Canadian, Lincoln, Logan, Oklahoma, Payne | 4 hr |
| May 21, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 21, 1:22 AM CDT | Flash Flood Warning | OUN | Caddo | 4 hr |
| May 21, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 47 min |
| May 21, 1:55 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| May 21, 2:27 AM CDT | Severe Thunderstorm Warning | OUN | Grady, Jefferson, Stephens | 48 min |
| May 21, 2:31 AM CDT | Special Weather Statement | OUN | Logan | 29 min |
| May 21, 3:09 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 36 min |
| May 21, 3:17 AM CDT | Flash Flood Warning | OUN | Noble, Payne | 4 hr |
| May 21, 3:25 AM CDT | Areal Flood Warning | OUN | Cleveland, Oklahoma | 5 hr |
| May 21, 3:47 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 43 min |
| May 21, 4:08 AM CDT | Tornado Warning | OUN | Cleveland | 14 min |
| May 21, 4:24 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 51 min |
| May 21, 4:26 AM CDT | Tornado Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 34 min |
| May 21, 4:45 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pottawatomie, Seminole | 45 min |
| May 21, 4:52 AM CDT | Tornado Warning | OUN | Lincoln | 23 min |
| May 21, 4:54 AM CDT | Flash Flood Warning | OUN | Lincoln | 3 hr |
| May 21, 5:00 AM CDT | Areal Flood Warning | OUN | Canadian, Logan, Oklahoma | 3 hr |
| May 21, 5:37 AM CDT | Special Weather Statement | OUN | Pontotoc | 23 min |
| May 21, 5:41 AM CDT | Areal Flood Warning | OUN | Caddo, Canadian, Kingfisher | 3 hr |
| May 21, 5:58 AM CDT | Special Weather Statement | OUN | Marshall | 32 min |
| May 21, 6:15 AM CDT | Tornado Warning | OUN | Atoka, Bryan, Johnston, Love, Marshall | 30 min |
| May 21, 6:22 AM CDT | Tornado Warning | OUN | Hughes | 53 min |
| May 21, 6:34 AM CDT | Areal Flood Warning | OUN | Cleveland, Pottawatomie | 6 hr |
| May 21, 6:38 AM CDT | Tornado Warning | OUN | Atoka, Bryan, Johnston, Marshall | 37 min |
| May 21, 6:46 AM CDT | Tornado Warning | OUN | Bryan | 29 min |
| May 21, 6:52 AM CDT | Tornado Warning | OUN | Coal, Hughes | 45 min |
| May 21, 6:54 AM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 36 min |
| May 21, 7:05 AM CDT | Tornado Warning | OUN | Atoka, Bryan | 40 min |
| May 21, 7:24 AM CDT | Tornado Warning | OUN | Atoka, Coal | 24 min |
| May 21, 7:50 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble, Payne | 6 hr |
| May 21, 7:56 AM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher, Logan and 1 more | 6 hr |
| May 21, 8:10 AM CDT | Areal Flood Warning | OUN | Lincoln | 4 hr |
| May 21, 9:40 AM CDT | River Flood Warning | OUN | Oklahoma | 48 hr |
| May 21, 9:50 AM CDT | River Flood Warning | OUN | Custer, Washita | 40 hr |
| May 21, 10:43 AM CDT | Wind Advisory | OUN | Beckham, Blaine, Caddo, Comanche, Cotton, Custer and 13 more | 8 hr |
| May 21, 11:45 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| May 21, 11:59 AM CDT | Areal Flood Warning | OUN | Lincoln | 9 hr |
| May 21, 1:29 PM CDT | Areal Flood Warning | OUN | Canadian, Garfield, Grant, Kay, Kingfisher, Logan and 3 more | 12 hr |
| May 21, 3:19 PM CDT | Special Weather Statement | OUN | Woods | 26 min |
| May 21, 3:39 PM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 51 min |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.